Thunderstorm Wind, Pope
- When
- August 25, 6:10 PM CST
- Where
- Pope County, 7 mi NW of Pleasant Vly
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.517, -93.217
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 25, 2:00 PM CST, 4 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 PM CDT WED AUG 25 2004 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT MOST OF THE ENERGY ALOFT IS MOVING EAST QUICKLY ALONG THE NORTHERN BORDER AND SHEARING OFF FROM THE SLOWER SHORT WAVE OVER THE ROCKIES. THIS FITS WELL WITH A LACK OF FRONTAL PASSAGE AT THE SURFACE THROUGH MOST OF THE SHORT TERM...UNTIL SATURDAY NIGHT. PASSAGE OF THE FRONT WILL BE RATHER SLOW AND LACK-LUSTER ON ACCOUNT OF THE WEAK DYNAMICS DRIVING IT. THE CURRENT SHORT TERM FORECAST REFLECTS THE SITUATION WELL AND SEE NO REASON TO MAKE MAJOR CHANGES. POPS AND TEMPS ARE ADEQUATE. && .LONG TERM...SUNDAY THROUGH WEDNESDAY STILL SOME TIMING QUESTIONS ON COLD FRONT OVER THE WEEKEND. LOOKS LIKE MAIN FRONTAL PASSAGE WILL BE ON SUNDAY WITH THE BEST CHANCES OF RAIN ALONG AND BEHIND IT. MADE LITTLE CHANGE TO POPS AND TEMPS FOR SUNDAY THROUGH TUESDAY EXCEPT TO EXTEND SMALL POPS INTO MONDAY MORNING IN THE SOUTHEAST. STILL LOOKS LIKE HIGH PRESSURE TO THE NORTH WILL TAKE CONTROL OF THE AREA FROM MONDAY THROUGH WEDNESDAY WITH DRY CONDITIONS AND COOLER NIGHTS WITH MOST MINS IN THE 60S AND MAXES IN THE MID 80S TO AROUND 90...A LITTLE BELOW NORMAL. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 75 94 74 94 / 30 20 20 20 HARRISON AR 73 91 72 92 / 30 20 20 20 HOT SPRINGS AR 76 95 75 95 / 30 20 20 20 PINE BLUFF AR 75 95 74 95 / 30 20 20 20 MOUNTAIN HOME AR 72 90 71 91 / 30 20 20 20 MONTICELLO AR 74 95 74 95 / 30 20 20 20 SEARCY AR 73 93 72 94 / 30 20 20 20 MOUNT IDA AR 76 95 75 95 / 30 20 20 20 RUSSELLVILLE AR 75 94 74 94 / 30 20 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 32/22
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 355 PM CDT WED AUG 25 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 355 PM CDT WED AUG 25 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...REST OF TODAY AND TONIGHT THERE IS SLIGHT RISK OF SVERE THUNDERSTORMS OVER THE NORTHERN SECTIONS OF ARKANSAS THIS EVENING. ISOLATED THUNDERSTORMS WITH DAMAGING WINDS OR HAIL THE SIZE OF PENNIES WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY. A COLD FRONT IS FORECAST TO MOVE ACROSS ARKANSAS SATURDAY AND SUNDAY...BRINGING BETTER CHANCES OF RAINFALL TO THE AREA. DRIER WEATHER WILL RETURN FOR THE FIRST PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 38
The Western Arkansas radar (KSRX), 107 km away, was scanning. The volume nearest the first event began at 00:09 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, August 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5417818.